# SDR AUS20011023

- Difficulty date: September 21, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 487862ALT1CH214
- Condition: Out Of Adj
- Location: Mlg Dowlock
- Component: Landing Gear Po
- Stage of operation: LD
- How discovered: O
- Nature of condition: P, O
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR DOWNLOCK MICROSWITCH OUT OF ADJUSTMENT.
